MathSciNet Relay Station
MathSciNet bibliographic data
MR59541 (15,547a) 56.0X
Michael, Ernest Some extension theorems for continuous functions. Pacific J. Math. 3, (1953). 789–806.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement